# SDR ASAA2020111233543

- Difficulty date: November 12, 2020
- Submitted: November 14, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 53,728 hours, 15,712 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400018160
- Condition: Missing
- Location: Nr 2 Platforms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 PLATFORMS MISSING SEALS ON NR 2 ENGINE, S/N 892792 WHILE ACCOMPLISHING TSR710251.  GROUNDED-YES.  INSTALLED 6 NEW PLATFORMS ON NR 2 ENGINE FAN, PER T/C 78472010.
